MAUDE Adverse Event Report: ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550400-23
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during preparation, resistance was felt when removing the stylet and protective sheath from a 4.0x23mm xience sierra stent delivery system.After removal of the protective sheath, it was noted that the stent had moved but remained on the balloon.The device was not used and there was no patient involvement.The procedure was successfully completed with a 4.0x23mm xience sierra stent.There was no report of delay in the procedure.No additional information was provided.

Brand Name
RX SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9929216
Report Number2024168-2020-03405
Device Sequence Number16823782
Product Code NIQ
UDI-Device Identifier08717648227516
UDI-Public08717648227516
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2021
Device Model Number1550400-23
Device Catalogue Number1550400-23
Device Lot Number805304A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1